# SDR SIMA20140311005

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 23,385 hours, 19,718 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 14533966401
- Condition: Cracked
- Location: Anti-Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ENG INLET ANTI-ICE DUCT CRACKED DURING INSPECTION OF CUSTOMER SERVICE MANIFOLD.  R & R LT ENG INLET ANTI-ICE DUCT IAW AMM 30-21-05.  OPERATIONS CHECK & LEAK CHECKED GOOD.
